# SDR DL72W002521

- Difficulty date: December 16, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Aircraft time: 79,188 hours, 53,806 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Fwd
- Component: Assy, 1102833
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHT INOP. REPLACED LIGHT ASSY
